# SDR SWAA2025061072458

- Difficulty date: May 18, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 72,279 hours, 37,976 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FWD SLIDE SEAL AND HARDWARE MISSING<[01] REPLACED R/H LOWER FWD SLIDE SEAL AND HARDWARE IAW AMM 53-31-31-400-803.;[02] CORRECTIVE ACTION COMPLETED.
